# SDR SWIA202163768

- Difficulty date: August 31, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL600*
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD FLAP LOWER SKIN AT FLS 210 HAS DENT      (C-CHECK RO 1/13/2022)    DENT ON LEFT OUTBOARD FLAP LOWER SKIN AT FLS 210 MEASURED L=10.0",W=4.20", D=.025", FOUND TO BE OUT OF LIMITS PER CRJ700 SRM 57-53-01-101-001-A01. FLAP REPAIRED PER CRJ700 SRM 57-53-01-201-001-A01, REV JUL 25/2019 STEPS 1-4, & 5C(1) -(4) TYPE III. PLEASE REFER TO CONTIUATION CARD FOR DISPOSITION AND CORRECTIVE ACTIONS. NO FURTHER ACTION REQUIRED AT THIS TIME. / DEPTH GAUGE: STS-0283 CAL DUE DATE: 11 MAR 22
